# SDR SWIA200210878

- Difficulty date: May 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 37,426 hours, 45,926 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING LIGHT REMAINS ILLUMINATED.  RETURNED TO SLC.  REPLACED RIGHT MAIN LANDING GEAR B CHANNEL DOWNLOCK PROXIMITY SENSOR IAW 32-61-01.  SWUNG LANDING GEAR 4 TIMES, OPERATIONS NORMAL.
